MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ VAGINAL PANEL; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ VAGINAL PANEL; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Catalog Number 443712
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: nsu, ouy, pqa.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ vaginal panel, a false positive candida glabrata patient result was obtained.There was no report of patient impact.This is report 2 of 3.

Brand Name
BD MAX¿ VAGINAL PANEL
Common Device Name
VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24955108
Report Number3007420875-2026-00092
Device Sequence Number17462888
Product Code OOI
UDI-Device Identifier00382904437121
UDI-Public(01)00382904437121(17)260922(10)5262896
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K201017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/22/2026
Device Catalogue Number443712
Device Lot Number5262896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown